MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MY KNEE TIBIAL CUTTING BLOCKS; MYKNEE TIBIAL CUTTING GUIDE

MEDACTA INTERNATIONAL SA MY KNEE TIBIAL CUTTING BLOCKS; MYKNEE TIBIAL CUTTING GUIDE
Model Number 4.1032
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 31 october 2024 lot 199651k: (b)(4) items manufactured and released on 25-sept-2024.Expiration date 14-04-2025 no anomalies found related to the problem.Planning review performed by mysolution department: our analysis of the process found out no errors.We reprinted the guide and the bone model, to try once again the fitting.The fitting is stable and univocal.The investigation did not reveal any anomalies in the planning or in the production and there is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
During the primary knee surgery, it was observed that the tibial cut block would not sit on the native bone properly and that the alignment was off.In detail, the cut block would not fit on the lateral side of the tibia properly.When the surgeon would try to place on the medial osteophyte it would kick the cut block forward and medial and the anterior pad would not sit flush.The bone was properly cleaned.To complete the case, the surgeon had to hold the block a certain way and pin it.There was a 25- minute delay because of the attempts to get the cut block to fit in place and the intention to use an im guide.The surgery was anyway completed successfully.A consignment set was utilized.

Brand Name
MY KNEE TIBIAL CUTTING BLOCKS
Common Device Name
MYKNEE TIBIAL CUTTING GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20755832
Report Number3005180920-2024-00984
Device Sequence Number8561039
Product Code OOG
UDI-Device Identifier07630030848155
UDI-Public07630030848155
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model Number4.1032
Device Lot Number199651K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale